Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: shocks

Posted by Toby on November 13, 1998, at 11:56:24

In reply to A LITTLE MORE INFO TOBY..WHATYA THINK?, posted by karen on November 12, 1998, at 18:01:08

In addition to shocks being related to Paxil withdrawal, I have read of one case of shocks associated with being on Zoloft and since Paxil and Zoloft are in the same class, it is conceivable that Paxil could cause the same thing. In the case on Zoloft, it didn't seem to be life or health threatening, just annoying.

The maximum dose of ritalin is about 80 mg per day (the real maximum dose would be dependent on the child's weight). If your son is on the maximum dose for his weight and there are still problems, the other medications for ADHD are dextroamphetamine, cylert and imipramine. The imipramine may be beneficial for the anxiety as well. Two new drugs have been reported as helpful for ADHD: Wellbutrin and Effexor. Although not FDA approved for kids, many child psychiatrists do use them with success and few side effects. The Effexor has recently been shown to be helpful for anxiety so it too may help with both problems.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:1108